Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Springfield, MO

March 25, 20156 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 25, 2015, 4:45 PM CDT for 6 counties in Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 4:45 PM CDT (21:45 UTC)
Expired
Mar 25, 2015, 5:30 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Barry County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 38 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:47 PM CDTTSTM WND GST 501 Se Purdy, MOSMALL LIMBS DOWN
Mar 25, 4:55 PM CDTHAIL 0.886 S Nixa, MOVIA SOCIAL MEDIA.
Mar 25, 5:00 PM CDTHAIL 0.886 S Nixa, MOVIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS53 KSGF 252145
SVRSGF
MOC009-043-057-077-109-209-252230-
/O.NEW.KSGF.SV.W.0034.150325T2145Z-150325T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  WESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  EASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 530 PM CDT

* AT 441 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF ASH GROVE TO CASSVILLE...AND MOVING
  NORTHEAST AT 55 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...AURORA...BATTLEFIELD...BILLINGS...CASSVILLE...CLEVER...
  CRANE...EXETER...FAIR GROVE...GALENA...HIGHLANDVILLE...
  MARIONVILLE...NIXA...OZARK...PURDY...REPUBLIC...SPRINGFIELD...
  STRAFFORD...VERONA AND WILLARD.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. INTERSTATE 44 BETWEEN
MILE MARKERS 48 AND 90 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING QUARTER TO GOLF BALL 
SIZED HAIL OVER THE LAST ONE TO TWO HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3664 9403 3735 9367 3741 9308 3681 9312
      3682 9330 3677 9331 3676 9335
TIME...MOT...LOC 2145Z 240DEG 46KT 3722 9355 3669 9385

HAIL...1.25IN
WIND...<50MPH

$$

BOXELL
2 follow-up statements
759 
WWUS53 KSGF 252214
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT WED MAR 25 2015

MOC057-252223-
/O.CAN.KSGF.SV.W.0034.000000T0000Z-150325T2230Z/
DADE MO-
514 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DADE COUNTY IS
CANCELLED...

HOWEVER...ANOTHER SEVERE THUNDERSTORM WILL BE MOVING INTO SOUTHERN 
DADE COUNTY SHORTLY...AND A NEW WARNING HAS BEEN ISSUED FOR THIS 
AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3721 9359 3727 9309 3681 9312 3682 9330
      3677 9331 3676 9335 3670 9382
TIME...MOT...LOC 2213Z 250DEG 67KT 3712 9328 3679 9346

$$

MOC009-043-077-109-209-252230-
/O.CON.KSGF.SV.W.0034.000000T0000Z-150325T2230Z/
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LAWRENCE MO-
514 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE...NORTHERN STONE...NORTHEASTERN BARRY...SOUTHERN GREENE AND
WESTERN CHRISTIAN COUNTIES UNTIL 530 PM CDT...

AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BATTLEFIELD TO GALENA...AND MOVING EAST AT 75 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BATTLEFIELD...BILLINGS...BOAZ...CHESTNUTRIDGE...CHRISTIAN CENTER...
CLEVER...CRANE...ELSEY...FREMONT HILLS...GALENA...GALLOWAY...
HIGHLANDVILLE...HURLEY...JENKINS...LINDEN...MADRY...MARIONVILLE...
NIXA...OZARK...PONCE DE LEON...REPUBLIC...SELMORE...SPOKANE...
SPRINGFIELD...TURNERS AND WHEELERVILLE.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. INTERSTATE 44 BETWEEN
MILE MARKERS 61 AND 71 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3721 9359 3727 9309 3681 9312 3682 9330
      3677 9331 3676 9335 3670 9382
TIME...MOT...LOC 2213Z 250DEG 67KT 3712 9328 3679 9346

HAIL...1.00IN
WIND...<50MPH

$$

BOXELL
752 
WWUS53 KSGF 252222
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT WED MAR 25 2015

MOC009-043-077-109-209-252233-
/O.EXP.KSGF.SV.W.0034.000000T0000Z-150325T2230Z/
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LAWRENCE MO-
522 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE...
NORTHERN STONE...NORTHEASTERN BARRY...SOUTHERN GREENE AND WESTERN
CHRISTIAN COUNTIES WILL EXPIRE AT 530 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3721 9359 3727 9309 3681 9312 3682 9330
      3677 9331 3676 9335 3670 9382
TIME...MOT...LOC 2223Z 250DEG 67KT 3718 9306 3685 9324

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:25 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 25, 3:25 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT Wed Mar 25 2015

.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015

Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.

A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.

Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.

Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015

Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.

The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 200 PM CDT WED MAR 25 2015

For the KSGF/KJLN/KBBG tafs: Scattered thunderstorms will affect
the area north of a warm front. More widespread storms are
expected after 22z as a disturbance over the Plains interacts
with the front and eventually pushes the front south and east of
the area later in the taf period. MVFR/IFR visibility in heavier
showers are expected with lower mvfr/ifr ceilings developing as
colder air moves into the region. Ceiling will improve and scatter
out from west to east over the region late in the taf period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
     090>098-101>106.

KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Mar 25, 11:17 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 AM CDT WED MAR 25 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1117 AM CDT WED MAR 25 2015

...STRONG TO SEVERE STORMS EXPECTED LATE THIS AFTERNOON AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED TO SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH EARLY THIS AFTERNOON
ACROSS EXTREME SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI AS A
WARM FRONT BEGINS TO LIFT NORTH TOWARDS THE REGION. THE MAIN
HAZARDS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF
NICKELS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS WILL THEN DEVELOP ALONG THAT WARM FRONT
FROM MID TO LATE AFTERNOON ACROSS NORTHEASTERN OKLAHOMA AND
SOUTHWESTERN MISSOURI. SOME OF THESE STORMS WILL LIKELY BE
SUPERCELLS WITH HAIL TO THE SIZE OF PING PONG BALLS BEING THE
PRIMARY SEVERE WEATHER HAZARD. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE FOR STORMS TRACKING ALONG THE WARM FRONT.

THE THREAT FOR STRONG TO SEVERE STORMS WILL THEN OVERSPREAD THE
REMAINDER OF SOUTHERN MISSOURI THIS EVENING. WHILE A FEW
SUPERCELLS WITH A THREAT FOR LARGE HAIL AND AN ISOLATED TORNADO
WILL REMAIN POSSIBLE...LINE SEGMENTS WILL LIKELY BECOME THE MAIN
THUNDERSTORM MODE THIS EVENING. WIND GUSTS OVER 60 MPH WILL BE
THE PRIMARY THREAT WITH THESE LINE SEGMENTS. A FEW TORNADOES WILL
ALSO BE POSSIBLE THIS EVENING WITH ANY LINE SEGMENTS THAT BOW OUT
TO THE NORTHEAST.

THE THREAT FOR SEVERE STORMS WILL THEN BEGIN TO DIMINISH
OVERNIGHT.

HEAVY RAINFALL IS ALSO EXPECTED FOR AREAS ROUGHLY ALONG AND
SOUTHEAST OF THE INTERSTATE 44 CORRIDOR FROM LATE THIS AFTERNOON
INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER
AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN
LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS
  EVENING ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Mar 25, 4:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             NOBLE                   36.75N 92.57W
03/25/2015  E1.75 INCH       OZARK              MO   CO-OP OBSERVER

&&

BURCHFIELD
Local storm report, Mar 25, 4:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             WASOLA                  36.79N 92.58W
03/25/2015  E0.88 INCH       OZARK              MO   AMATEUR RADIO

&&

BURCHFIELD
Local storm report, Mar 25, 4:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             NOBLE                   36.75N 92.57W
03/25/2015  M2.00 INCH       OZARK              MO   CO-OP OBSERVER

&&

BURCHFIELD
Local storm report, Mar 25, 4:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             ANDERSON                36.65N 94.44W
03/25/2015  E0.88 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Mar 25, 4:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             GREENFIELD              37.42N 93.84W
03/25/2015  E0.88 INCH       DADE               MO   911 CALL CENTER

&&

BURCHFIELD
Local storm report, Mar 25, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             PINEVILLE               36.59N 94.38W
03/25/2015  E1.75 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:20 PM CDTSpecial Weather StatementSGFPulaski25 min
Mar 24, 7:43 PM CDTSpecial Weather StatementSGFTexas, Wright32 min
Mar 24, 7:46 PM CDTSpecial Weather StatementSGFPulaski29 min
Mar 25, 8:35 AM CDTRiver Flood WarningSGFPulaski66 hr
Mar 25, 9:24 AM CDTRiver Flood WarningSGFVernon3 days
Mar 25, 9:24 AM CDTRiver Flood WarningSGFCedar3 days
Mar 25, 12:11 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence49 min
Mar 25, 12:28 PM CDTSevere Thunderstorm WarningSGFGreene, Lawrence47 min
Mar 25, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster54 min
Mar 25, 12:59 PM CDTSpecial Weather StatementSGFJasper31 min
Mar 25, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon33 min
Mar 25, 2:01 PM CDTSpecial Weather StatementSGFVernon29 min
Mar 25, 2:19 PM CDTSpecial Weather StatementSGFCedar26 min
Mar 25, 2:41 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 25, 3:33 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton42 min
Mar 25, 3:43 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
Mar 25, 4:00 PM CDTSevere Thunderstorm WarningSGFMcDonald45 min
Mar 25, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright51 min
Mar 25, 4:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark47 min
Mar 25, 4:15 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton45 min
Mar 25, 4:39 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton36 min
Mar 25, 4:52 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton38 min
Mar 25, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright51 min
Mar 25, 4:58 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright47 min
Mar 25, 5:11 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence34 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald45 min
Mar 25, 5:35 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Mar 25, 5:45 PM CDTSevere Thunderstorm WarningSGFTexas45 min
Mar 25, 5:49 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Stone, Webster, Wright6 hr
Mar 25, 6:13 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas47 min
Mar 25, 6:23 PM CDTTornado WarningSGFShannon, Texas37 min
Mar 25, 6:30 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Mar 25, 6:35 PM CDTSevere Thunderstorm WarningSGFStone, Taney55 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFShannon49 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFOzark64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.